# SDR REXA2016022000330

- Difficulty date: February 20, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,780 hours, 21,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE SEAT TRACK STICK 2 HAS CORROSION IN CABIN.  R & R NEW RT AISLE SEAT TRACK STICK 2 IAW AMM 53-01-11 SUBTASK 53-01-11-420-001.
